# SDR AALA20021211

- Difficulty date: August 15, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: GEN3014
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DFW - RIGHT GENERATOR DRIVE SHAFT DISCONNECTED IN FLIGHT.  DEFERRED RIGHT IDG DUE TO NS AT LGW OF OIL PRESS CANNON PLUGS MEL REF 24-03.  RIGHT ENGINE IDG WAS REPLACED 8-16-02 LEAK AND OPS CHECKED NORMAL.  (M)
